# SDR SWAA2021071526496

- Difficulty date: October 27, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500I LATERAL FLOOR SUPPORT UPPER SURFACE CORRODED FROM LBL24 TO RBL24 AND W/L157 / EVALUATED CORROSION AT FWD PIT STA 500I FLOOR SUPPORT RAIL LBL 24 RBL 24 W/L 157 100% MATERIAL LOSS FOUND. NO PUBLICATION OF LIMITS WAS FOUND. REMOVED AND REPLACED FLOOR SUPPORT RAIL P/N 143A7485-33 TAG# WN8713 IAW B737 SRM 51-40-02-0G-0 AND DWG. 143A9481 REV-
